# SDR QXEA200601629

- Difficulty date: April 28, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT NACELLE, AFT LEFT DISHED HET SHIELD HAS A HOLE WORN THROUGH IT.  REPAIRED IAW RD 8/4-54-336, ISSUE 2 AND EA 6-54-403.
